# SDR ASAA9780001

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Lack Of Lube
- Location: L-2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FLT 181 - CREW REPORTED, LEFT AFT SERVICE DOOR DIFFICULT TO CLOSE.  CLEANED AND LUBED DOOR SNUBBER, DOOR OPERATED NORMALLY.  (M)
